uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
BETA
Alternative names
Publications (10 of 47) Show all publications
von Sydow, L., Milovanović, S., Larsson, E., In't Hout, K., Wiktorsson, M., Oosterlee, C. W., . . . Waldén, J. (2019). BENCHOP–SLV: The BENCHmarking project in Option Pricing – Stochastic and local volatility problems. International Journal of Computer Mathematics, 96, 1910-1923
Open this publication in new window or tab >>BENCHOP–SLV: The BENCHmarking project in Option Pricing – Stochastic and local volatility problems
Show others...
2019 (English)In: International Journal of Computer Mathematics, ISSN 0020-7160, E-ISSN 1029-0265, Vol. 96, p. 1910-1923Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-357218 (URN)10.1080/00207160.2018.1544368 (DOI)
Projects
eSSENCE
Available from: 2018-11-07 Created: 2018-08-14 Last updated: 2019-07-22Bibliographically approved
van Dongen, E. C. H., Kirchner, N., van Gijzen, M. B., van de Wal, R. S. W., Zwinger, T., Cheng, G., . . . von Sydow, L. (2018). Dynamically coupling full Stokes and shallow shelf approximation for marine ice sheet flow using Elmer/Ice (v8.3). Geoscientific Model Development, 11, 4563-4576
Open this publication in new window or tab >>Dynamically coupling full Stokes and shallow shelf approximation for marine ice sheet flow using Elmer/Ice (v8.3)
Show others...
2018 (English)In: Geoscientific Model Development, ISSN 1991-959X, E-ISSN 1991-9603, Vol. 11, p. 4563-4576Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-363123 (URN)10.5194/gmd-11-4563-2018 (DOI)000450295700001 ()
Projects
eSSENCE
Available from: 2018-11-16 Created: 2018-10-12 Last updated: 2019-01-24Bibliographically approved
Amani Rad, J., Höök, J., Larsson, E. & von Sydow, L. (2018). Forward deterministic pricing of options using Gaussian radial basis functions. Journal of Computational Science, 24, 209-217
Open this publication in new window or tab >>Forward deterministic pricing of options using Gaussian radial basis functions
2018 (English)In: Journal of Computational Science, ISSN 1877-7503, E-ISSN 1877-7511, Vol. 24, p. 209-217Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-323003 (URN)10.1016/j.jocs.2017.05.016 (DOI)000426412200021 ()
Projects
eSSENCE
Available from: 2017-05-25 Created: 2017-06-01 Last updated: 2018-05-17Bibliographically approved
Milovanović, S. & von Sydow, L. (2018). Radial basis function generated finite differences for option pricing problems. Computers and Mathematics with Applications, 75, 1462-1481
Open this publication in new window or tab >>Radial basis function generated finite differences for option pricing problems
2018 (English)In: Computers and Mathematics with Applications, ISSN 0898-1221, E-ISSN 1873-7668, Vol. 75, p. 1462-1481Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-336813 (URN)10.1016/j.camwa.2017.11.015 (DOI)000428100600024 ()
Projects
eSSENCE
Available from: 2017-12-01 Created: 2017-12-18 Last updated: 2018-08-21Bibliographically approved
Höök, L. J., Ludvigsson, G. & von Sydow, L. (2018). The Kolmogorov forward fractional partial differential equation for the CGMY-process with applications in option pricing. Computers and Mathematics with Applications, 76, 2330-2344
Open this publication in new window or tab >>The Kolmogorov forward fractional partial differential equation for the CGMY-process with applications in option pricing
2018 (English)In: Computers and Mathematics with Applications, ISSN 0898-1221, E-ISSN 1873-7668, Vol. 76, p. 2330-2344Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-366099 (URN)10.1016/j.camwa.2018.08.028 (DOI)000449135900002 ()
Projects
eSSENCE
Available from: 2018-10-01 Created: 2018-11-16 Last updated: 2019-06-26Bibliographically approved
Cheng, G., Lötstedt, P. & von Sydow, L. (2017). Accurate and stable time stepping in ice sheet modeling. Journal of Computational Physics, 329, 29-47
Open this publication in new window or tab >>Accurate and stable time stepping in ice sheet modeling
2017 (English)In: Journal of Computational Physics, ISSN 0021-9991, E-ISSN 1090-2716, Vol. 329, p. 29-47Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-309278 (URN)10.1016/j.jcp.2016.10.060 (DOI)000390511500003 ()
Projects
eSSENCE
Available from: 2016-11-02 Created: 2016-12-02 Last updated: 2017-11-29Bibliographically approved
Heryudono, A., Larsson, E., Ramage, A. & von Sydow, L. (2016). Preconditioning for radial basis function partition of unity methods. Journal of Scientific Computing, 67, 1089-1109
Open this publication in new window or tab >>Preconditioning for radial basis function partition of unity methods
2016 (English)In: Journal of Scientific Computing, ISSN 0885-7474, E-ISSN 1573-7691, Vol. 67, p. 1089-1109Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-265078 (URN)10.1007/s10915-015-0120-6 (DOI)000375787300011 ()
Projects
eSSENCE
Available from: 2015-10-19 Created: 2015-10-21 Last updated: 2017-12-01Bibliographically approved
von Sydow, L., Ghafari, P., Lehto, E. & Wångersjö, M. (2016). Pricing of basket options using dimension reduction and adaptive finite differences in space, and discontinuous Galerkin in time. In: Numerical Mathematics and Advanced Applications: ENUMATH 2015. Paper presented at ENUMATH 2015 (pp. 607-615). Springer
Open this publication in new window or tab >>Pricing of basket options using dimension reduction and adaptive finite differences in space, and discontinuous Galerkin in time
2016 (English)In: Numerical Mathematics and Advanced Applications: ENUMATH 2015, Springer, 2016, p. 607-615Conference paper, Published paper (Refereed)
Place, publisher, year, edition, pages
Springer, 2016
Series
Lecture Notes in Computational Science and Engineering ; 112
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-309279 (URN)10.1007/978-3-319-39929-4_58 (DOI)000398020000058 ()978-3-319-39927-0 (ISBN)
Conference
ENUMATH 2015
Projects
eSSENCE
Available from: 2016-11-11 Created: 2016-12-02 Last updated: 2017-05-04Bibliographically approved
Kirchner, N., Ahlkrona, J., Gowan, E. J., Lötstedt, P., Lea, J. M., Noormets, R., . . . Benham, T. (2016). Shallow ice approximation, second order shallow ice approximation, and full Stokes models: A discussion of their roles in palaeo-ice sheet modelling and development. Quaternary Science Reviews, 135, 103-114
Open this publication in new window or tab >>Shallow ice approximation, second order shallow ice approximation, and full Stokes models: A discussion of their roles in palaeo-ice sheet modelling and development
Show others...
2016 (English)In: Quaternary Science Reviews, ISSN 0277-3791, E-ISSN 1873-457X, Vol. 135, p. 103-114Article, review/survey (Refereed) Published
National Category
Geosciences, Multidisciplinary Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-283436 (URN)10.1016/j.quascirev.2016.01.013 (DOI)000372376200008 ()
Projects
eSSENCE
Available from: 2016-02-06 Created: 2016-04-13 Last updated: 2017-11-30Bibliographically approved
von Sydow, L., Toivanen, J. & Zhang, C. (2015). Adaptive finite differences and IMEX time-stepping to price options under Bates model. International Journal of Computer Mathematics, 92, 2515-2529
Open this publication in new window or tab >>Adaptive finite differences and IMEX time-stepping to price options under Bates model
2015 (English)In: International Journal of Computer Mathematics, ISSN 0020-7160, E-ISSN 1029-0265, Vol. 92, p. 2515-2529Article in journal (Refereed) Published
National Category
Computational Mathematics
Identifiers
urn:nbn:se:uu:diva-262065 (URN)10.1080/00207160.2015.1072173 (DOI)000363753800010 ()
Projects
eSSENCE
Available from: 2015-09-21 Created: 2015-09-08 Last updated: 2017-12-04Bibliographically approved
Organisations
Identifiers
ORCID iD: ORCID iD iconorcid.org/0000-0002-4835-2350

Search in DiVA

Show all publications